# SDR FDEA202307271315

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300*
- Aircraft serial: 688
- Aircraft time: 63,610 hours, 25,575 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PYLON - FOUND EXISTING REPAIR AT LOWER SPAR BETWEEN RIB 9 AND RIB 10   REQUIRES EVALUATION FOR CONFORMITY TO APPROVED DATA. THE EXISTING REPAIR ON LT PYLON LOWER SPAR BETWEEN RIB 9 & RIB 10 WAS   EVALUATED & FOUND IN CONFORMITY WITH DWG: 41R54600029 ISSUE: I & EO 6-5450-7-3302 E   PT5,
